# SDR 96ZZZX2411

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200LE
- Make and model: Cessna 310R
- Aircraft serial: 310R1842
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Screws
- Condition: Loose
- Location: Trunnion Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNRELATED INSPECTION, THE 4 MAIN GEAR TRUNNION SUPPORT (PN'S LT AFT, 0822724-11, LT FWD, 0822720-19, RT AFT, 0822724-10, RT FWD, 0822720-18) VERTICAL MOUNTING NAS SCREWS SECURING THE MOUNTS TO THE WING RIBS (PN'S LT, 5022104-51, RT, 5022104-52) WERE FOUND LOOSE AND WORKING.  CLOSER INSPECTION FOUND ALL BUT 7 SCREWS OUT OF ABOUT 50, THE NUTS WERE BOTTOMED ON THE THREADS.  MINIMAL WORKING DAMAGE, WASHERS WERE ADDED, AND SCREWS TORQUED TO SPECS.
